# SDR AALA202403180347

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 30,483 hours, 9,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Indication
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNODED: R2 DOOR SLIDE WARNING LIGHT PANEL INOPERATIVE. REPLACED R2 DOOR WARNING LIGHT PANEL ASSEMBLY.
